Journal of Differential Geometry

3-dimensional Lorentz space-forms and Seifert fiber spaces

Ravi S. Kulkarni and Frank Raymond

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 21, Number 2 (1985), 231-268.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439564

Digital Object Identifier
doi:10.4310/jdg/1214439564

Mathematical Reviews number (MathSciNet)
MR816671

Zentralblatt MATH identifier
0563.57004

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics
Secondary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15] 57N10: Topology of general 3-manifolds [See also 57Mxx] 57S30: Discontinuous groups of transformations

Citation

Kulkarni, Ravi S.; Raymond, Frank. 3-dimensional Lorentz space-forms and Seifert fiber spaces. J. Differential Geom. 21 (1985), no. 2, 231--268. doi:10.4310/jdg/1214439564. https://projecteuclid.org/euclid.jdg/1214439564


Export citation